# SDR DALA2015061403762

- Difficulty date: May 20, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,390 hours, 18,534 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER T/E WEDGE SEAL ON LT WING NR 5 SLAT.   INSTALLED A NEW WEDGE SEAL IAW 51-40-02.
